MathSciNet Relay Station
MathSciNet bibliographic data
MR379593 (52 #498) 16A52
Goodearl, K. R.; Handelman, D. Simple self-injective rings. Comm. Algebra 3 (1975), no. 9, 797–834.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement